# SDR SWAA2022022373865

- Difficulty date: February 17, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 31,712 hours, 14,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR FWD OVER WING L/H FWD OF DOOR INOP. EMERGENCY LIGHTS FOR FWD OVER WING EXIT L/H FWD OF DOOR INOP. / [01] R/R M1694 EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06; OPS CHECK GOOD;[02] PARTS DATA UPDATE ONLY;[03] R/R M1694 EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06; OPS CHECK GOOD PN:D717-01-100SWA SN: WN0560;[04] INSPECTED THE INSTALLATION OF THE EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06. NO FAULT NOTED.
